# SDR DALA2025051903837

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 18,073 hours, 2,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 4R DOOR PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE 4R PER A330 AMM 52-15. NO LEAKS NOTED. (7447702)
